skin-hair-icon
Skin burn and dryness
I use acne cream on my face nd that occurs burst and dryness on my face and so much of irritation should be started
82 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Kindly revert back with images of the affected area and details of the cream you have used
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Riyaz Aamir
Dermatologist 22 yrs exp Nagpur
May be you are applying retinoids and it causes dryness. Please visit your dermatologist he will help you out with your problem.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.